# SDR AALA20110806DFW01

- Difficulty date: August 6, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 66,893 hours, 35,568 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054572
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLIGHT ATTENDANT REPORTED SMELLING SMOKE IN CABIN.  PILOT TURNED OFF RECIRCULATION FAN AND SMOKE DISSIPATED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RECIRCULATION FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.
